# SDR 07FDEA02061

- Difficulty date: June 4, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,728 hours, 11,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57350101
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP SKIN PANEL NR 2, TRAILING EDGE AREA CORRODED, RIB 26-31 REPAIR PERFORMED BY BLEND OUT IAW EA 6-5720-101256 AND RAS/BAE/1002866/2006 ISS. A
